Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SodaPoP

Erythromycin

Recommended Posts

A few days ago I got some small red bumps on my hands under my knuckles and on my elbows.

They itch like a bitch. A dr said Eczema but maybe caused by some med or whatever. The only

med I'm on is the ERYTHO anti-biotic & Nizoral shampoo, but the dr said some allergen was caused

by something. Anyone ever have this reaction?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×